Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The $\mathbb{G}_m$–equivariant motivic cohomology of Stiefel varieties

Ben Williams

Algebraic & Geometric Topology 13 (2013) 747–793
Bibliography
1 S Bloch, Algebraic cycles and higher $K$-theory, Adv. in Math. 61 (1986) 267 MR852815
2 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
4 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
5 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
6 H Esnault, B Kahn, M Levine, E Viehweg, The Arason invariant and mod $2$ algebraic cycles, J. Amer. Math. Soc. 11 (1998) 73 MR1460391
7 A Grothendieck, Torsion homologique et sections rationnelles, from: "Séminaire Claude Chevalley (2e année, 1958): Anneaux de Chow et applications", Secrétariat mathématique (1958) MR0110704
8 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
9 D C Isaksen, Flasque model structures for simplicial presheaves, $K$–Theory 36 (2005) 371 MR2275013
10 J F Jardine, Simplicial presheaves, J. Pure Appl. Algebra 47 (1987) 35 MR906403
11 J P May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 1 (1975) MR0370579
12 J P May, A concise course in algebraic topology, University of Chicago Press (1999) MR1702278
13 C Mazza, V Voevodsky, C Weibel, Lecture notes on motivic cohomology, Clay Mathematics Monographs 2, American Mathematical Society (2006) MR2242284
14 F Morel, V Voevodsky, $\mathbf{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
15 Y A Nisnevich, The completely decomposed topology on schemes and associated descent spectral sequences in algebraic $K$–theory, from: "Algebraic $K$–theory: Connections with geometry and topology" (editors J F Jardine, V P Snaith), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 279, Kluwer Acad. Publ. (1989) 241 MR1045853
16 O Pushin, Higher Chern classes and Steenrod operations in motivic cohomology, $K$–Theory 31 (2004) 307 MR2068875
17 M Rothenberg, N E Steenrod, The cohomology of classifying spaces of $H$–spaces, Bull. Amer. Math. Soc. 71 (1965) 872 MR0208596
18 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
19 B Totaro, The Chow ring of a classifying space, from: "Algebraic $K$–theory" (editors W Raskind, C Weibel), Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 249 MR1743244
20 A Vistoli, On the cohomology and the Chow ring of the classifying space of $\mathrm{PGL}_p$, J. Reine Angew. Math. 610 (2007) 181 MR2359886
21 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. (2003) 1 MR2031198
22 V Voevodsky, Motivic Eilenberg–Maclane spaces, Publ. Math. Inst. Hautes Études Sci. (2010) 1 MR2737977
23 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge Univ. Press (1994) MR1269324
24 B Williams, The motivic cohomology of Stiefel varieties, Journal of $K$–Theory 10 (2012) 141 MR2990564